# SDR SWAA013342

- Difficulty date: December 17, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 53,531 hours, 53,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 6545410
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 663 FLOORBEAM CRACKED, BBL 0.  REPAIRED BEAM PER BOEING SB 737-57-1210

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-57-1210](https://openairdocs.org/service-documents/boeing/sb-737-57-1210.md). Cited as "BOEING SB 737-57-1210"
